# SDR DL75E100759

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 35,385 hours, 11,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32021421
- Part serial: 3713
- Condition: Ruptured
- Location: Left Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP. SEE ITEM 004 THIS LOGSHEET. CABIN PRESS UNCONTROLLABLE IN AUTO 1/ AUTO 2 AND MANUAL. OUTFLOW MANUALLY CLOSED.  DUCT PRESS 40 PSI BUT CABIN WILL NOT HOLD PRESSURIZATION.  FOUND LT PACK DUCT SUPPLY CHECK VALVE WITH 4 INCH SQ SECTION BLOWN.  BLOWN SECTION IS FWD OF CHECK VALVE FLAPPER, THIS CAUSING RT PACK TO ALSO BLOW ITS PRESS TO THE OUTSIDE.  REMOVED LT PACK CHECK VALVE DUCT ASSY.  INSTALLED LT PACK CHEK VALVE DUCT ASSY. LEAK CHECK OK. PRESSURE A/C. CHECKS OK. REF ITEM 11 OF THIS LOGSHEET.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
